# SDR ASOA2013011802854

- Difficulty date: December 30, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 24,710 hours, 17,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT AT BS 265-280 & FS 11.16 IS CRACKED IN THE RADIUS.  REMOVED FLOOR SUPPORT ANGLE ON RT SIDE AT FS 280 IAW SRM 51-42-006-001-001.  LOCATED & DRILLED NEW SUPPORT PN CC670-33199-4 IAW SRM 51-40-11-001-001.  INSTALLED NEW SUPPORT PN CC670-33199-4 IAW SRM 51-40-11-001-001.
